Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Had series of miscarriages. Took Ova-mit. Test showing weak positive after increasing dosage. Opinion?

After a series of miscarriages, my local OBGYNE advised me to take Ova-mit. I did not have a problem of conceiving before. When I started taking ova-mit, I felt heavy abdomenal pain and did not concieve. I explained this to my doctor and he ordered the same treatment but without changing the dose (He said because of high ovarian stimulation in the first treatment, he maintained the dose the same). I experienced the same thing during the second month treatment period without conceiving. It was then that i decided to try it the natural way as before. When I failed to conceive after 4 times trial, I went to a different OBGYNE where I live. He prescribed the same treatment for the first time. Unlike the previous treatment, this time My menustration did not come on time. It took 36 days. He again prescribed the same treatment with higher dose. The pain during this period was more severe. Exactly on the 36th day, I experienced a very light spot which was brown and blackish. The amount was extremely small and I had not experienced this before. I went to the doctor and informed him the situation I experienced. He suggested to try a higher dose. This time I was unhappy. I suggested a pregnancy test but he reluctantly accepted my suggestion.. Surprisingly, the test was positive but weak. He checked whether I have a blood but did not find. He advised me to sty for a week and make another test. Would you please give me your comment on this story .
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Mar 2013
Thank you for your query.
It seems as if you have again suffered an early pregnancy miscarriage.
That could explain the very weakly positive urine test, but a negative blood test.
Just to be on the safer side, a repeat B HCG blood test after a week would confirm if there IS a pregnancy.
I need to have more details regarding your miscarriages to comment.
There could be genetic causes, autoimmune disorders, uterine abnormalities in size and shape , intra uterine infections, hormonal imbalances etc.
Also, the details of the time of previous abortions, to know exactly if you have a problem in conceiving as well.
If you do have issues regarding fertility, ovamit or clomiphene is often given to help ovulation and conception.
However there are various aspects to fertility like semen count, tubal patency, hormonal status etc.
Based on what you have provided, it is difficult to opine.
Take care
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor